Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Singular Value Decomposition and the Moore-Penrose Inverse of Bordered Matrices

Robert E. Hartwig
SIAM Journal on Applied Mathematics
Vol. 31, No. 1 (Jul., 1976), pp. 31-41
Stable URL: http://www.jstor.org/stable/2100398
Page Count: 11
  • Subscribe ($19.50)
  • Cite this Item
Singular Value Decomposition and the Moore-Penrose Inverse of Bordered Matrices
Preview not available

Abstract

The singular value decomposition of a matrix is used to derive systematically the Moore-Penrose inverse for a matrix bordered by a row and a column, in addition to the Moore-Penrose inverse for the associated principal Schur complements.

Page Thumbnails

  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37
  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41